Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 404, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2023, 5:01 PM MDT for Las Animas County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2023, 5:01 PM MDT (23:01 UTC)
- Expired
- Jul 15, 2023, 5:30 PM MDT
- In force
- 29 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 166 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 2:09 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 532 J/kg
- Mixed-layer CIN
- -269 J/kg
- Mixed-layer LCL
- 2038 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
817
WUUS55 KPUB 152301
SVRPUB
COC071-152330-
/O.NEW.KPUB.SV.W.0404.230715T2301Z-230715T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
501 PM MDT Sat Jul 15 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southern Las Animas County in southeastern Colorado...
* Until 530 PM MDT.
* At 501 PM MDT, a severe thunderstorm was located near Segundo, or
18 miles southwest of Trinidad, moving southeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southern Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3707 10487 3711 10478 3700 10459 3699 10460
3699 10484
TIME...MOT...LOC 2301Z 323DEG 17KT 3704 10480
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr2 follow-up statements
219
WWUS55 KPUB 152315
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
515 PM MDT Sat Jul 15 2023
COC071-152330-
/O.CON.KPUB.SV.W.0404.000000T0000Z-230715T2330Z/
Las Animas CO-
515 PM MDT Sat Jul 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHERN LAS ANIMAS COUNTY...
At 514 PM MDT, a severe thunderstorm was located 9 miles south of
Segundo, or 18 miles southwest of Trinidad, moving southeast at 20
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southern Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3702 10485 3707 10470 3700 10459 3699 10460
3699 10484
TIME...MOT...LOC 2314Z 323DEG 17KT 3699 10475
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr712
WWUS55 KPUB 152328
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
528 PM MDT Sat Jul 15 2023
COC071-152338-
/O.EXP.KPUB.SV.W.0404.000000T0000Z-230715T2330Z/
Las Animas CO-
528 PM MDT Sat Jul 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAS ANIMAS COUNTY
WILL EXPIRE AT 530 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
LAT...LON 3702 10485 3707 10470 3700 10459 3699 10460
3699 10484
TIME...MOT...LOC 2328Z 323DEG 17KT 3695 10471
$$
EhrWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:21 PM MDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 15, 2:21 PM MDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
221 PM MDT Sat Jul 15 2023
.SHORT TERM...(This evening through Sunday)
Issued at 1248 PM MDT Sat Jul 15 2023
Key Messages:
1) Showers and Thunderstorms the rest of Today into this evening.
Strong to severe more likely over southern I-25 and the Raton.
2) Mostly dry and hot Sunday.
Currently...
Showers and thunderstorms have already started popping up across the
eastern mountains, Palmer Divide, and Raton Mesa. Currently the
strongest storms are up over El Paso and Teller Counties, assisted
by the terrain. However, dewpoints in those areas are on the lower
end (only in the 40s over most of El Paso) which may work to limit
storm strength somewhat. Still expecting marginal to possibly low-
end severe. SPC mesoanalysis is currently showing between 1000-2000
J/kg of CAPE, not an enormous amount but still enough for storms,
while bulk shear is over 40 knots across the board. As of now, the
most supportive air is still over southern I-25 and the Raton, so we
will be watching that area closely for more rapid development in the
coming hours.
Rest of Today and Tonight...
Showers and thunderstorms will continue to form off of our eastern
mountains this afternoon, before pushing southeast into better air.
Storms will intensify into strong to severe as they get south of
Pueblo County, and with plenty of shear in place the chances of
supercells increases greatly. Storms will be capable of large hail
and damaging winds. Locally heavy rainfall is expected as well, but
if storms keep moving southeast then flash flood potential should be
somewhat limited, although some short-term guidance does have storms
lingering over El Paso County for a few more hours which could cause
some hydro concerns. The tornado threat for this evening is still
low but definitely non-zero given the shear, with the areas of
greatest concern being along the New Mexico border.
Storms should clear the CWA before midnight, if not sooner, and
conditions will be dry the rest of tonight. Overnight low
temperatures will be in the 50s-60s over most of the areas, with the
valleys cooling into the high-40s.
Sunday...
Sunday still appears to be much warmer and quieter across our CWA.
The upper-level ridge will continue to build in just to our west
while northwest flow continues aloft. However, weaker winds will be
moving in overhead and the synoptic forcing will push to the
northeast of us. High temperatures will soar beneath large-scale
subsidence, with mid-high 90s over much of the eastern plains and
low-90s over the high valleys and mountains/plains interface. Some
very isolated showers will be possible in the afternoon, but would
mostly just be some weaker, high-based showers over the southern
Sangres.
.LONG TERM...(Sunday night through Saturday)
Issued at 1248 PM MDT Sat Jul 15 2023
Key Messages:
1) Hot and dry Monday and Tuesday
2) Modest cooling trend and better chances for precipitation
starting mid week.
.Monday and Tuesday...Upper ridge continues to move eastward and
flattens on Tuesday, with the ridge axis over the CWA.
Temperatures will approach daily record high values on Monday and
Tuesday. NBM values ties the daily records at ALS. At COS and PUB,
NBM highs are slightly below the daily records, with the NBM 75
and 90 percentile meeting or exceeding the daily record highs.
Models moisten the mid level slightly on Tuesday with increase
chances for some high based convection mainly over the mountains.
This may cool temperatures slightly on Tuesday, where any storms
develop. HeatRisk suggest heat advisory values for the southern
I25 corridor where forecast minimums are in the upper 60s Monday
night. Later shifts can evaluate any heat advisories, as daytime
temperatures are in the high risk category for the southern I25
corridor and the San Luis Valley.,
Have some concerns for fire weather issues on Monday and
Tuesday with humidities below critical values. Land mangers
indicate fuels in fire weather zones 225, 228, 229, and 230 are
critical. Winds speeds appear to remain below critical values on
Monday, but may increase slightly on Tuesday to be above critical
fire weather values.
Daily high records
Mon (7/17) Tues (7/18)
ALS...92...2005 92....1989
COS...96...2019 98....2003
PUB..105...2003 105....2022
.Wednesday through Saturday...As disturbances move over the
ridge, the ridge amplifies and retrogrades to the west with a mean
trough in the midwest. This pattern would tend to increase
upslope flow over the eastern plains and into the eastern
mountains. The upslope flow will bring an increase in low level
moisture. Also, modest monsoon plume develops with and increase in
mid level moisture.
From the eastern mountains and eastward, there will be a modest
cooling trend with increase chances for convection during the
afternoon and evening. The ensembles and operational models
highlight Thursday and Friday for the best chances for storms. On
Thursday and Friday, QPF increases on the plains and ensembles
show the best chances for higher CAPE.
For the high valleys and remaining mountains, there will be an
increase in the coverage of diurnal convection. The ensemble means
have PWAT approaching normal values, but suspect the models may
be moistening too quickly. Expect storms to be fairly high based
with generally modest QPF. --PGW--
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1248 PM MDT Sat Jul 15 2023
KALS: VFR conditions are expected through 24 hours, with some gusty
northwest winds to 20 knots for a few hours this evening.
KCOS: Showers and thunderstorms are expected in the area this
afternoon into early evening. Storms are already close to the
terminal, and some light rain is expected to briefly move overhead.
Storms could also produce gusty outflow winds and locally heavy
rainfall. Cigs will be reduced close to MVFR conditions. Winds are
currently expected to stay southeast, but thunderstorms could
produce more erratic gusts if too close by. Some guidance shows more
isolated showers drifting close to the terminal around 02Z, with
fairly low confidence. Could produce some gusty outflow winds and
light rainfall close to the terminal. All precipitation will be away
from the terminal by 06Z tonight, after which calm VFR conditions
prevail.
KPUB: VFR expected, although showers and thunderstorms will be in
the area starting around 22Z this afternoon. Thunderstorms will
produce some gusty outflow winds, although at this time no
precipitation is expected at the terminal. Storms should be out of
the immediate area by 01Z, after which VFR conditions prevail
through 24 hours.
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...GARBEROGLIO
LONG TERM...PGW
AVIATION...GARBEROGLIOHazardous weather outlook, Jul 15, 11:18 AM MDT, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1118 AM MDT Sat Jul 15 2023 COZ058>089-093>099-161730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1118 AM MDT Sat Jul 15 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorm development is expected across the eastern mountains and parts of the plains today. Storms will develop across the mountains through early afternoon before spreading into the adjacent plains and the I-25 corridor. A few thunderstorms are expected across the Pikes Peak Region mid-afternoon, and could produce hail up to 1 inch in diameter along with gusty winds and heavy rainfall. Stronger to severe storms will be possible over the Raton Mesa and the southern I-25 corridor this afternoon into early evening, forming over adjacent mountains before moving southeast. The strongest storms will be capable of producing hail 1 to 2 inches wide, damaging winds of 60-70 mph, and heavy rain with localized flash flooding possible. There will also be a low end threat for isolated tornadoes. .DAYS TWO THROUGH SEVEN...Sunday through Friday Much above average temperatures are becoming increasingly likely Sunday through Tuesday, with Monday expected to be the hottest day of the extended period. These temperatures could increase the heat risk and heated related issues for the region. More widespread thunderstorm activity is forecast to return to the region Wednesday through Friday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. GARBEROGLIO/06
In the hours before
Special weather statement, Jul 15, 3:44 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
344 PM MDT Sat Jul 15 2023
COZ074-088-152215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
344 PM MDT Sat Jul 15 2023
...A strong thunderstorm will impact portions of south central Las
Animas County through 415 PM MDT...
At 343 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trinidad, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Trinidad, Starkville, Hoehne and Raton Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3712 10462 3725 10455 3730 10433 3728 10405
3700 10405 3699 10455
TIME...MOT...LOC 2143Z 293DEG 9KT 3715 10442
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
KTSSpecial weather statement, Jul 15, 3:57 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
357 PM MDT Sat Jul 15 2023
COZ088-094-152230-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
357 PM MDT Sat Jul 15 2023
...A strong thunderstorm will impact portions of central Las Animas
County through 430 PM MDT...
At 356 PM MDT, Doppler radar was tracking a strong thunderstorm near
Thatcher, or 35 miles northeast of Trinidad, moving southeast at 35
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Delhi and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3714 10393 3755 10424 3769 10416 3767 10406
3764 10406 3764 10390 3757 10348
TIME...MOT...LOC 2156Z 305DEG 32KT 3750 10401
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KTSSpecial weather statement, Jul 15, 4:13 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
413 PM MDT Sat Jul 15 2023
COZ086-152245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
413 PM MDT Sat Jul 15 2023
...A strong thunderstorm will impact portions of central Pueblo
County through 445 PM MDT...
At 413 PM MDT, Doppler radar was tracking a strong thunderstorm over
Blende, or near Pueblo, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Avondale around 430 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3812 10464 3833 10463 3832 10430 3809 10428
TIME...MOT...LOC 2213Z 270DEG 16KT 3823 10450
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KTSSpecial weather statement, Jul 15, 4:28 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
428 PM MDT Sat Jul 15 2023
COZ074-088-152300-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
428 PM MDT Sat Jul 15 2023
...Strong thunderstorms will impact portions of southwestern Las
Animas County through 500 PM MDT...
At 427 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Trinidad to near Cokedale to near Segundo.
Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Trinidad, Cokedale, Starkville, Boncarbo, Segundo and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3717 10429 3709 10453 3707 10488 3718 10501
3731 10449 3723 10426
TIME...MOT...LOC 2227Z 287DEG 28KT 3722 10449 3719 10462 3715 10487
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 15, 4:53 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
453 PM MDT Sat Jul 15 2023
COZ074-088-152330-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
453 PM MDT Sat Jul 15 2023
...Strong thunderstorms will impact portions of southwestern Las
Animas County through 530 PM MDT...
At 452 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Trinidad to near
Starkville to near Segundo. Movement was south at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Trinidad, Cokedale, Starkville, Segundo and Raton Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3710 10492 3718 10473 3724 10449 3700 10418
3699 10481
TIME...MOT...LOC 2252Z 343DEG 20KT 3712 10438 3708 10457 3708 10485
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 15, 5:00 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
500 PM MDT Sat Jul 15 2023
COZ088-094-152330-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
500 PM MDT Sat Jul 15 2023
...A strong thunderstorm will impact portions of central Las Animas
County through 530 PM MDT...
At 459 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Thatcher, or 37 miles northeast of Trinidad,
moving southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of central Las Animas
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3752 10410 3758 10387 3733 10361 3728 10400
TIME...MOT...LOC 2259Z 294DEG 12KT 3745 10394
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 12:57 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| Jul 15, 12:58 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| Jul 15, 1:19 PM MDT | Special Weather Statement | PUB | Teller | 41 min |
| Jul 15, 1:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Jul 15, 1:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 15, 1:55 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Jul 15, 2:43 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 15, 2:47 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| Jul 15, 2:51 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 24 min |
| Jul 15, 2:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 37 min |
| Jul 15, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 37 min |
| Jul 15, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Jul 15, 3:25 PM MDT | Special Weather Statement | PUB | Teller | 50 min |
| Jul 15, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 23 min |
| Jul 15, 3:44 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 15, 3:57 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Jul 15, 4:04 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont | 26 min |
| Jul 15, 4:13 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Jul 15, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Jul 15, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 26 min |
| Jul 15, 4:24 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 36 min |
| Jul 15, 4:28 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Jul 15, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 31 min |
| Jul 15, 4:35 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 25 min |
| Jul 15, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 33 min |
| Jul 15, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 15 min |
| Jul 15, 4:53 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jul 15, 4:57 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 22 min |
| Jul 15, 4:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 33 min |
| Jul 15, 5:00 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jul 15, 5:08 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 37 min |
| Jul 15, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 31 min |
| Jul 15, 5:15 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 23 min |
| Jul 15, 5:18 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jul 15, 5:20 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jul 15, 5:28 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas | 32 min |
| Jul 15, 5:38 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jul 15, 5:42 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Jul 15, 5:45 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.